# SDR VQI2014F00029

- Difficulty date: September 25, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N845VA
- Make and model: Airbus A320-214
- Aircraft serial: 4867
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OPERATING FLIGHT EXPERIENCED A BURING RUBBER ODOR DURING CLIMBOUT, THE FLIGHT RETURNED TO DEPARTURE.  ON ARRIVAL THE ACFT WAS TAKEN OUT OF SERVICE AND TECH BEGAN TROUBLESHOOTING IAW TSM 05-50-00-810-831-A, NO FAULTS WERE FOUND, THE ACFT WAS RETURNED TO SERVICE.  NO ODORS REPORTED ON SUBSEQUENT FLIGHTS.
